# SDR TRBACPCP20090015

- Difficulty date: July 7, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 31,730 hours, 36,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 36 FLOORBEAM HAS CORROSION.  REMOVED AND REPLACED FLOORBEAM AT FR36 IAW EO NR E2-53EP-204.
